Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Uniqueness of minimal surfaces, Jacobi fields,and flat structures

Author: Hojoo Lee
Journal: Proc. Amer. Math. Soc. 148 (2020), 3059-3071
MSC (2010): Primary 53A10, 49Q05
Published electronically: March 18, 2020
MathSciNet review: 4099792
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Combining two generically independent flat structures introduced by Chern and Ricci, we construct geometric harmonic functions on minimal surfaces. We show that various periodic minimal surfaces admit new uniqueness results in terms of our geometric harmonic functions. We prove a new rigidity theorem for associate families connecting the doubly periodic Scherk graphs and the singly periodic Scherk towers.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53A10, 49Q05

Retrieve articles in all journals with MSC (2010): 53A10, 49Q05

Additional Information

Hojoo Lee
Affiliation: Department of Mathematics and Institute of Pure and Applied Mathematics, Jeonbuk National University, Jeonju 54896, Korea
MR Author ID: 692348
Email: \textrm{and}

Keywords: Flat structures, harmonic functions, Jacobi fields, minimal surfaces, Scherk’s surface
Received by editor(s): December 11, 2018
Received by editor(s) in revised form: October 5, 2019
Published electronically: March 18, 2020
Dedicated: Dedicated to Jaigyoung Choe on the occasion of his $65$th birthday.
Communicated by: Jia-Ping Wang
Article copyright: © Copyright 2020 American Mathematical Society